# SDR VNAA0507020

- Difficulty date: July 28, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 3,277 hours, 3,237 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Radome
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A POSSIBLE LIGHTNING STRIKE.  MAINTENANCE COMPLIED WITH LIGHTNING STRIKE INSPECTIONS IAW CRJ200 AMM 05-51-05-210-801 & 05-51-05-220-801.  MINOR PAINT DAMAGE ON THE RADOME WAS DAI'D.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
